# SDR NSVA20070120

- Difficulty date: May 2, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 204
- Aircraft time: 33,669 hours, 39,448 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AON506227
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

EXCESSIVE NOSE WHEEL SHIMMY ON TAKEOFF ROLL.  REMOVED AND REPLACED NOSE WHEEL IAW AMM 32-41-15-4 PN OFF AND AON 506227 SN RT NOSE AUG 85-0258/SEP890291 SN LT NOSE OCT 880691.
